# SDR UPS04241967

- Difficulty date: February 10, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Casting
- Condition: Corroded
- Location: I/B Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SURFACE CORROSION ON I/B RIGHT AILERON TAB HINGE BEARING SUPPORT CASTINGS (BOTH O/B AND MIDDLE CASTINGS).  REMOVED I/B AILERON IAW MM 27-10-01.  REPLACED CORRODED TAB HINGE SUPPORT CASTINGS IAW SRM 51-30-2.  NO WEIGHT CHANGE OCCURRED TO AILERON DURING CASTING REPLACEMENT.
